# SDR SWIA202158009

- Difficulty date: March 17, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 565-581 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STR.19R CORRODED IN MULTIPLE SPOTS BETWEEN F.S.565.00 AND F.S.581.00 (MARKED).      (C-CHECK RO 5/3/2021)    REPAIRED STR 19R BETWEEN FS565-581 WITH 2EA NEW SPLICES REF CRJ900 SRM 53-00-03-201-001-A02. CHECKS GOOD. COMPLIED WITH 51-900-1002-SKY.
